MAUDE Adverse Event Report: BECTON DICKINSON BD¿ HOME SHARPS CONTAINER; SHARPS COLLECTOR

BECTON DICKINSON BD¿ HOME SHARPS CONTAINER; SHARPS COLLECTOR
Catalog Number 323487
Medical Device Problem Code Difficult to Open or Close (2921)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/22/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturing location for this product is (b)(4).This site is an oem manufacturing site.Therefore, bd corporate headquarters in (b)(4) has been listed and the (b)(4) fda registration number has been used for the manufacture report number.Date of event: unknown.The date received by manufacturer has been used for this field.Medical device expiration date: unknown.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation and/or device history review, a supplemental report will be filed.Device manufacture date: unknown.
 
Event or Problem Description
Material no.323487.Batch no.Unknown.It was reported that before use of the bd¿ home sharps container the lid was hard to get off.The following information was provided by the initial reporter: lid was hard to get off and she thinks she may have closed it in error before she used it.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H.6.Investigation summary: no samples (including photos) were returned therefore the complaint could not be confirmed and the root cause is undetermined.Complaints received for this device and reported condition will continue to be tracked and trended.If samples are received in the future the complaint will be reopened for further investigation.Unable to perform dhr check for difficult/unable to operate (lid closed by customer) due to unknown lot number.As no samples and/or photo(s) were received the investigation concluded: -unconfirmed: bd was not able to duplicate or confirm the customer¿s indicated failure as no samples or photos were returned.Based on the above, no additional investigation and no capa is required at this time.H3 other text : see section h.10.

Brand Name
BD¿ HOME SHARPS CONTAINER
Common Device Name
SHARPS COLLECTOR
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
MDR Report Key9136686
Report Number2243072-2019-02159
Device Sequence Number13550087
Product Code FMI
UDI-Device Identifier10885403960109
UDI-Public10885403960109
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K943139
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number323487
Device Lot NumberUNKNOWN
Initial Date Received by Manufacturer 04/22/2019
Supplement Date Received by Manufacturer04/22/2019
Initial Report FDA Received Date09/30/2019
Supplement Report FDA Received Date10/02/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;